WordPress.org

Support

Support » How-To and Troubleshooting » Ad started showing at bottom of page?

Ad started showing at bottom of page?

  • I just noticed today (I’m not sure how long it has been there) that a “order generic viagra” link is appearing at the bottom of my page. If anyone has any insight how to remove that, I would be very grateful. 😉

    Thank you!!

    http://www.solefield.com

Viewing 2 replies - 1 through 2 (of 2 total)
  • esmi
    Forum Moderator

    @esmi

    Have you tried:

    – deactivating all plugins to see if this resolves the problem. If this works, re-activate the plugins one by one until you find the problematic plugin(s).

    – switching to the Twenty Eleven theme to rule out any theme-specific problems.

    resetting the plugins folder by FTP or PhpMyAdmin. Sometimes, an apparently inactive plugin can still cause problems.

    Thank you! I will try those options. 🙂

Viewing 2 replies - 1 through 2 (of 2 total)
  • The topic ‘Ad started showing at bottom of page?’ is closed to new replies.